Please use this identifier to cite or link to this item:
Title: Uniform lower tringular matrix summability of a fourier series
Authors: Yadav, Ramadhray Singh
Item type: Conference publication
Keywords: Uniform lower triangular matrix summability;Fourier series;Fourier coefficients;Harmonic summability;Nörlund summability;Σειρές Fourier;Συντελεστές Fourier
Subjects: Science
Issue Date: 7-Feb-2015
Date of availability: 7-Feb-2015
Publisher: Νερατζής, Ηλίας
Σιανούδης, Ιωάννης
Abstract: In this paper, the concept of uniform triangular matrix summability has been introduced and a new theorem on uniform lower triangular matrix summability has been established so that this theorem generalizes all the works of this direction.
Language: English
Citation: Yadav, R.S. (2012). Uniform lower tringular matrix summability of a fourier series. "e-Journal of Science & Technology". [Online] 7(5): 9-16. Available from:
Journal: e-Περιοδικό Επιστήμης & Τεχνολογίας
e-Journal of Science & Technology
Type of Journal: With a review process (peer review)
Access scheme: Publicly accessible
License: Αναφορά Δημιουργού-Μη Εμπορική Χρήση-Όχι Παράγωγα Έργα 3.0 Ηνωμένες Πολιτείες
Appears in Collections:Τόμος 07, τεύχος 5 (2012)

Files in This Item:
File Description SizeFormat 
Yadav_28.pdf341.46 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons